MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS RESURFACING HEAD

TORNIER S.A.S. AEQUALIS RESURFACING HEAD
Model Number 50X19
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 11/12/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medical device was manufactured in accordance with our specifications.Root cause of reported event could not be confirmed.This is the final report submitted regarding this surgical event and medical device.
 
Event or Problem Description
It was reported that: "revision surgery due to loosening/lysis" at 5.5 years post-operative.

Brand Name
AEQUALIS RESURFACING HEAD
Common Device Name
AEQUALIS RESURFACING HEAD
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key6221969
Report Number3000931034-2017-00006
Device Sequence Number416149
Product Code HSD
UDI-Device Identifier03700386926983
UDI-Public03700386926983
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K131231
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2014
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/08/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date10/23/2012
Device Model Number50X19
Device Catalogue NumberDWD808
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2016
Initial Report FDA Received Date01/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient Weight93